RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 27, Issue 1, Pages 137–145 (Mi mz6562)  

This article is cited in 6 scientific papers (total in 6 papers)

Boundary properties of solutions of elliptic equations

V. P. Mikhailov


Full text: PDF file (736 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.9
Received: 15.06.1978

Citation: V. P. Mikhailov, “Boundary properties of solutions of elliptic equations”, Mat. Zametki, 27:1 (1980), 137–145

Citation in format AMSBIB
\Bibitem{Mik80}
\by V.~P.~Mikhailov
\paper Boundary properties of solutions of elliptic equations
\jour Mat. Zametki
\yr 1980
\vol 27
\issue 1
\pages 137--145
\mathnet{http://mi.mathnet.ru/mz6562}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=562484}
\zmath{https://zbmath.org/?q=an:0444.35041}


Linking options:
  • http://mi.mathnet.ru/eng/mz6562
  • http://mi.mathnet.ru/eng/mz/v27/i1/p137

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. K. Gushchin, V. P. Mikhailov, “On the existence of boundary values of solutions of an elliptic equation”, Math. USSR-Sb., 73:1 (1992), 171–194  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. Zh. Dumanyan, “Dirichlet weight integral estimation to Dirichlet problem solution for the general second order elliptic equations”, Uch. zapiski EGU, ser. Fizika i Matematika, 2009, no. 3, 10–21  mathnet
    3. V. Zh. Dumanyan, “Solvability of the Dirichlet problem for a general second-order elliptic equation”, Sb. Math., 202:7 (2011), 1001–1020  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. Dumanyan V.Zh., “O razreshimosti zadachi dirikhle dlya obschego ellipticheskogo uravneniya vtorogo poryadka”, Doklady Akademii nauk, 436:2 (2011), 159–162  elib
    5. V. Zh. Dumanyan, “Solvability of the Dirichlet problem for second-order elliptic equations”, Theoret. and Math. Phys., 180:2 (2014), 917–931  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    6. A. K. Gushchin, “A criterion for the existence of $L_p$ boundary values of solutions to an elliptic equation”, Proc. Steklov Inst. Math., 301 (2018), 44–64  mathnet  crossref  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:130
    Full text:54
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019